Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2012, Article ID 412052, 12 pages
http://dx.doi.org/10.1155/2012/412052
Research Article

On the Solution of a Class of Nonlinear Systems Governed by an 𝑀 -Matrix

Istituto per le Applicazioni del Calcolo “Mauro Picone”, Sede di Napoli, National Research Council of Italy (CNR), Via P. Castellino, 111, 80131 Napoli, Italy

Received 15 November 2011; Accepted 13 March 2012

Academic Editor: Rigoberto Medina

Copyright © 2012 Woula Themistoclakis and Antonia Vecchio. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Woula Themistoclakis and Antonia Vecchio, “On the Solution of a Class of Nonlinear Systems Governed by an -Matrix,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 412052, 12 pages, 2012. https://doi.org/10.1155/2012/412052.